# SDR TRBA2009091SUP

- Difficulty date: October 8, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 26,304 hours, 28,753 cycles
- Engine: Pwa PW127
- Engine time: 25,603 hours, 27,255 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 500
- Part time: 4,747 hours, 6,071 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: B

## Discrepancy

IN CRUISE NR 1 ENG HAD MULTIPLE DETONATIONS WITH FIRE STREAMING FROM TAILPIPE.  ENGINE TORQUE DROPPED FROM 80 PERCENT TQ TO 30 PERCENT TQ.  AFTER PL NR 1 WAS PULLED BACK DETONATIONS CONTINUED TO A TOTAL OF 5 OR 6.  ENGINE DID NOT SHUT DOWN.  REMOVED AND REPLACED LT ENGINE AS PER W/C EX-ATR-72-RAI-002.  OPERATIONAL AND LEAKS CHECKS FOUND SATISFACTORY.
